# SDR AUS20030238

- Difficulty date: February 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part number: 6545439
- Condition: Corroded
- Location: Center Wing
- Part time: 43,262 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING CENTRE SECTION SUPPORT BEAM WEB CONTAINED LEVEL 2 CORROSION IN AREA BETWEEN THE HEAT EXCHANGER CUTOUTS. AREA OF CORROSION 6.3MM (0.250IN) IN DIAMETER BY 0.508MM (0.020IN) DEEP.FOUND DURING INSPECTION IAW J3-CA53-0129.
